MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF3434C200TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/09/2016
Type of Reportable Event Serious Injury
Event or Problem Description
A valiant stent graft system was implanted in the patient for the endovascular treatment of a thoracic aortic dissection.It was reported that approximately one month post index procedure a ct revealed that the valiant stent graft had a distal type i endoleak.The physician elected to implant an additional valaint stent graft and extended coverage to the level of the celiac trunk and the endoleak was resolved.Per the physician the cause of the event was due to undersizing.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6174896
Report Number2953200-2016-02122
Device Sequence Number866306
Product Code MIH
UDI-Device Identifier00643169347366
UDI-Public00643169347366
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2018
Device Model NumberVAMF3434C200TU
Device Catalogue NumberVAMF3434C200TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2016
Supplement Date Received by Manufacturer12/09/2016
Initial Report FDA Received Date12/15/2016
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR